Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Need help in getting rid of the methadrone addiction

i take Methadrone bye injecting it into my arms I have already had abit cut out of my left arm but now I m useing my other arm I am finding it very hard to say no to stop taking this drug it s recking my life as I live with my dad and he can see what it s doing to me I don t no what to do can you help or advise me how to stop
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. There are many psychiatrists who specialize in substance use disorders who know how to get you off of the methadone as this can also be an addictive medication. I believe that there is help out there, and you just need to call in and get yourself to a rehabilitation center so as to get rid of the addiction. I also think that you might do well with consulting a local doctor first for symptomatic treatment of withdrawals once you stop using the methadone. I wish you the very best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor